MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
 
Event or Problem Description
2nd jada system was placed and worked as it should.Patient was taken to interventional radiology for unknown procedure where bleeding was stopped and jada was removed.[device ineffective].Case narrative: this spontaneous report originating from united states was received from a nurse referring to a female patient of an unknown age via clinical account specialist (cas).The patient came into the hospital in active labor, gestation unknown, gravida (g5), parity 4 (p4), with a history of 4 previous postpartum hemorrhages.The patient given a live birth in the past with history of abnormal postpartum uterine bleeding or hemorrhage.The patient delivered vaginally by midwife and after delivery patient experience uterine atony.The patient's current pregnancy type was singleton.The patient past drugs/allergies, concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).On an unknown date, the vacuum-induced hemorrhage control system (jada system) was placed, left in place for 90 minutes connected to suction.The suction was turned off and device was left in place for 30 minutes with no further bleeding, device was removed.The bleeding was continued or re-started during the vacuum-induced hemorrhage control system (jada system) verification step (several hours later patient experienced return of bleeding) and the 2nd vacuum-induced hemorrhage control system (jada system) 2002, was placed via intravaginal route (lot #, serial # and expiration date were not reported) for postpartum hemorrhage and worked as it should.The patient was taken to interventional radiology for unknown procedure where bleeding was stopped and vacuum-induced hemorrhage control system (jada system) was removed (device ineffective).Hospitalization was prolonged due to this event.Total ebl (estimated blood total) was 5l, patient received several units of rbc's (red blood cells), number was unknown.The operator was not using vacuum-induced hemorrhage control system (jada system) for the first time.Upon internal review, the event device ineffective was determined to be serious due to required intervention (devices).When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: serious injury.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key21880430
Report Number3002806821-2025-00056
Device Sequence Number8640898
Product Code OQY
UDI-Device Identifier00840164521139
UDI-Public00840164521139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJADA-2002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale